Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
feminine itching is funny

7 days into Tane, having severe outbreaks.

Mods: I know I haven't been a model member on here....and lord knows why I haven't been completely banned from here is beyond me, but please don't delete this till I get some help.

OK....40mg of Tane, my 7th day into it....I know all about the initial breakouts and all....but mine is not mild....it's pretty damn severe, tons of whiteheads, no giant cysts, but a few small ones. It's all over my face...I feel weak.

I'm not an angry person at all....people know me will say the same....but a couple of days ago I almost snapped at a girl for something like knocking on my door and asking me a question. I swear I'm on the brink....

1.How long is the breakout suppose to last?

2.Only thing I use for my face is moisturizer....can I use BP or other anti-acne stuff?

Fuck this shit aint funny.....

Share this post


Link to post
Share on other sites

I heard they only last a week or two...I havent really had an IB yet and ive been on it for ten days...My face actually looks better...except for my fuckin right cheek...I wanna slice that bitch off...UGH...lol...anyway...We gotta stick to it bro...So good luck to u...Im sure it will clear up soon

Share this post


Link to post
Share on other sites

I'm on the same boat as you fem. I'm on my 11 day and I have counted 13 or 14 whiteheads on my cheeks and jawline. The majority is on my jawline though. Its fucken disgusting. I'm ashamed to say I tried to pop the majority of them and I guess I get what I deserve because almost all the ones I pop formed whiteheads again like hours after I popped them. I start school on the 21st I'm gonna be so embarassed if my face is like this.

Share this post


Link to post
Share on other sites

The breakout will last for as long as it lasts. Those zits will not magically disappear anytime sooner than normal. In fact, they may remain longer than usual due to the affects of Accutane slowly your bodies healing ability.

Deal with the IB and deal with the course of Accutane. Remember, it WILL GET BETTER. It may take days, weeks, months, but it WILL GET BETTER. If you are not willing to deal with it, stop your course. Otherwise, deal with it, there isn't anything anyone on this message board that will change the reality of your IB.

goodluck.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×